Doctor insights on:
How Does Heroin Cause Endocarditis
I am not sure: Representatives from the U.S. National institutes of health (nih), the american diabetes association (ada), and the juvenile diabetes research foundation (jdrf) report that they are unaware of any such studies on the topic of illicit drug use and blood glucose control. ...Read moreSee 1 more doctor answer
Two ways: Suppression of the drive to breathe is the more familiar. For reasons we do not understand, pulmonary edema may come on very rapidly and kill the person with a sudden eruption of foam from the mouth and suffocation. Neither is painful, but i hope that neither is something that you want. Good luck, and if you have lost someone, you have my sympathy. ...Read more
Yes: Endocarditis, or infection of a heart valve, is a serious illness. In its acute form, there may be high fever, chills and sweats, generalized weakness, arrhythmias and heart failure. The subacute form is subtler and may gradually cause anemia, weakness, night sweats, weight loss, fatigue, depression and eventually heart failure. Either form is potentially lethal. If suspected, it needs evaluation. ...Read more
Two ways at least: I wish i had not seen this so often as a pathologist. Breathing may simply stop as a result of the drug. Or for some reason that we've not been able to figure out, the air spaces of the lungs suddenly fill with fluid. Foam gushes from the mouth and the user dies. I give families the comfort that witnesses to this event say it seems that the person does not suffer -- but who knows for sure? ...Read more
- Talk to a doctor live online for free
- Does group b streptococcal infection cause endocarditis?
- How long does heroin stay in the system?
- How long does heroin stay in the body?
- Ask a doctor a question free online
- How long does heroin stay in your system?
- Endocarditis causes and symptoms
- Bacteria causing endocarditis
- Causes of infective endocarditis
- Talk to a cardiologist online